# SDR MASA20201119085

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION ON INTERCOASTAL FWD E&E DOOR FS 349-FS 364 STGR 26.5R.  R & R INTERCOSTAL PN SH670-32075-4 BETWEEN FS 349-FS 364, IAW SRM 51-42-06 &51-40-11.
